# SDR SWAA2021081719004

- Difficulty date: September 28, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,742 hours, 30,142 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SA-M 663 # 1466793; WHILE INSPECTING PANEL 551GB; FOUND CONNECTING ROD IN INBD FWD POSITION. UPPER ATTACHMENT BRACKET BROKEN / REPLACED BRACKET & REINSTALLED PNL IAW SRM 51-40-02
